



2021 Fanatec GT World Challenge powered by AWS - Endurance Cup Festival de la Velocidad, Barcelona (Spain) - October 8th - 10th, 2021

Official Detailed timetable - V1 - 07/10/2021

	Wednesday, October 6th								
Start End Duration Category Session									
09:0	0 11:00	02:00	Fanatec GT World Challenge powered by AWS	Paddock Access for Hospitality Units					
11:0	0 14:00	03:00	Fanatec GT World Challenge powered by AWS	Garage Access					
14:0	18:00	04:00	GT4 European Series	Paddock Access					
14:0	0 18:00	04:00	Porsche Carrera Cup France	Paddock Access					

Thursday, October 7th								
Start	End	Duration	Category	Session	Int.			
08:30	13:30	05:00	GT4 European Series	Technical Scrutineering				
08:30	13:00	04:30	Fanatec GT World Challenge powered by AWS	Technical Scrutineering				
09:00	11:00	02:00	All Series	Track Walk (walk or bicycle)				
10:00	16:00	06:00	TCR Europe	Paddock Access				
10:00	17:00	07:00	GT4 European Series	Administrative Checks & Driver Equipment Checks (Appointment only)				
10:00	18:00	08:00	Porsche Carrera Cup France	Technical Scrutineering				
14:00	18:00	04:00	GT4 European Series	Paid Test Session				
14:00	19:00	05:00	Fanatec GT World Challenge powered by AWS	Technical Scrutineering				
15:00	17:00	02:00	Porsche Carrera Cup France	Administrative Checks				
16:00	19:00	03:00	TCR Europe	Technical Scrutineering				
18:30			GT4 European Series	Team Managers Briefing				
18:30	20:30	02:00	All Series	Track Walk (walk or bicycle)				
18:40	20:00	01:20	GT4 European Series	Technical Scrutineering				

Friday, October 8th								
Start	End	Duration	Category	Session	Int.			
08:00	08:30	00:30	Porsche Carrera Cup France	Administrative Checks				
08:30			Porsche Carrera Cup France	Drivers Briefing				
08:00	11:15	03:15	TCR Europe	Technical Scrutineering				
08:30	10:00	01:30	TCR Europe	Administrative Checks				
08:30			Track Inspection					
09:00	10:00	01:00	Fanatec GT World Challenge powered by AWS	Paid Test Session 1	00:10			
10:00			TCR Europe	Briefing				
10:00	18:00	08:00	Fanatec Esports GT Pro Series	Free Practice (in the Fanatec Arena)				
10:10	10:50	00:40	Porsche Carrera Cup France	Free Practice 1	00:10			
11:00	12:00	01:00	GT4 European Series	Free Practice 1	00:10			
11:30			Fanatec GT World Challenge powered by AWS	Team Managers Briefing				
12:10	12:40	00:30	TCR Europe	Free Practice 1	00:00			
12:40	13:10	00:30	LUNCH BREAK					
13:10	14:10	01:00	Fanatec GT World Challenge powered by AWS	Paid Test Session 2	00:10			
14:00	17:00	03:00	Fanatec GT World Challenge powered by AWS	Administrative Checks (appointment only)				
14:20	15:00	00:40	Porsche Carrera Cup France	Free Practice 2	00:10			
15:00			Fanatec GT World Challenge powered by AWS	Driver Nomination Form to be returned				
15:00			Fanatec GT World Challenge powered by AWS	Tyre Declaration Deadline				
15:10	16:10	01:00	GT4 European Series	Free Practice 2	00:10			
16:20	16:50	00:30	TCR Europe	Free Practice 2	00:10			
17:00	18:00	01:00	Fanatec GT World Challenge powered by AWS	Bronze Test				





















				Saturday, O	ctober 9th	
	Start	End L	Duration	Category	Session	Int.
	08:30			Track Inspection		
	08:35			FCY / SC Exercise		
VE TV	09:00	10:30	01:30	Fanatec GT World Challenge powered by AWS	Free Practice	00:10
	10:00	16:00	06:00	Fanatec Esports GT Pro Series	Free Practice (in the Fanatec Arena)	
IVE TV	10:40	11:00	00:20	TCR Europe	Qualifying 1	00:05
102.10	11:05	11:15	00:10	TCR Europe	Qualifying 2	00:10
LIVE TV	11:25	11:45	00:20	GT4 European Series	Qualifying 1	00:10
IVEIV	11:55	12:15	00:20	GT4 European Series	Qualifying 2	00:10
VE TV	12:25	12:55	00:30	Porsche Carrera Cup France	Qualifying	00:00
	12:55	13:40	00:45	LUNCH BREAK		00:00
	13:00	13:30	00:30	VIP Laps		
VE TV	13:40	15:10	01:30	Fanatec GT World Challenge powered by AWS	Pre-Qualifying	00:30
	14:50			TCR Europe	Cars ready on pre grid	00:30
	15:20			TCR Europe	Pit Lane open	00:05
	15:25			TCR Europe	Pit Lane closed	00:05
i	15:30			TCR Europe	5 min. board	00:05
V E	15:35			TCR Europe	Green Flag / Formation Lap	
т	15:40	16:10	00:30	TCR Europe	Race 1 (55km, standing start)	00:30
V	16:15			TCR Europe	Podium	
	15:50			GT4 European Series	Cars ready on pre grid	00:30
	16:20			GT4 European Series	Pre-Start opens	00:05
	16:25			GT4 European Series	10 min. board	00:05
	16:30			GT4 European Series	Pre-Start closed / 5 min. board	00:02
Ļ	16:32			GT4 European Series	3 min. board	00:02
v	16:34			GT4 European Series	1 min. board	0:00:4
E	16:34			GT4 European Series	15 sec. board	0:00:1
T V	16:35			GT4 European Series	Green Flag / Formation lap	00:05
	16:40	17:40	01:00	GT4 European Series	Race 1 (one hour, rolling start)	00:30
	17:45			GT4 European Series	Podium	
	17:45			Porsche Carrera Cup France	Cars ready on pre grid	00:10
	17:55			Porsche Carrera Cup France	Pre grid open	00:05
	18:00			Porsche Carrera Cup France	5 min. board	00:01
L	18:01			Porsche Carrera Cup France	Pre grid closed	00:01
v	18:02			Porsche Carrera Cup France	3 min. board	00:02
E	18:04			Porsche Carrera Cup France	1 min. board	00:01
T V	18:05			Porsche Carrera Cup France	Green Flag / Formation Lap	00:05
	18:10	18:40	00:30	Porsche Carrera Cup France	Race 1 (30 minutes, standing start)	
	18:45			Porsche Carrera Cup France	Podium	
IVE TV	17:45	18:05	00:20	Fanatec Esports GT Pro Series	Qualifying (in the Fanatec Arena in the paddock)	00:15
IVE TV	18:20	19:20	01:00	Fanatec Esports GT Pro Series	Race (in the Fanatec Arena in the paddock)	





















Ī	Sunday, October 10th						
	Start	End	Duration	Category	Session	Int.	
	08:30			Track Inspection			
	08:35			FCY / SC Exercise			
LIVE TV	09:00	09:15	00:15	Fanatec GT World Challenge powered by AWS	Qualifying 1	00:07	
	09:22	09:37	00:15	Fanatec GT World Challenge powered by AWS	Qualifying 2	00:08	
	09:45	10:00	00:15	Fanatec GT World Challenge powered by AWS	Qualifying 3	00:30	
LIVE TV	10:30			Press Conference Stephane Ratel			
	10:30			Fanatec GT World Challenge powered by AWS	Starting Driver Deadline (online)		
	10:05			Porsche Carrera Cup France	Pre grid	00:10	
	10:15			Porsche Carrera Cup France	Pre grid open	00:05	
	10:20			Porsche Carrera Cup France	5 min. board	00:01	
L	10:21			Porsche Carrera Cup France	Pre grid closed	00:01	
v	10:22			Porsche Carrera Cup France	3 min. board	00:02	
	10:24			Porsche Carrera Cup France	1 min. board	00:01	
T V	10:25			Porsche Carrera Cup France	Green Flag / Formation Lap	00:05	
	10:30	11:00	00:30	Porsche Carrera Cup France	Race 2 (30 minutes, standing start)	00:30	
	11:05		00:05	Porsche Carrera Cup France	Podium		
	11:00			GT1 Sports Club powered by Curbstone	Safety Briefing		
	10:40			GT4 European Series	Cars ready on pre grid	00:30	
	11:10			GT4 European Series	Pre-Start opens	00:05	
	11:15			GT4 European Series	10 min. board	00:05	
	11:20			GT4 European Series	Pre-Start closed / 5 min. board	00:02	
L	11:22			GT4 European Series	3 min. board	00:02	
v	11:24			GT4 European Series	1 min. board	0:00:45	
- -	11:24			GT4 European Series	15 sec. board	0:00:15	
T V	11:25			GT4 European Series	Green Flag / Formation lap	00:05	
	11:30	12:30	01:00	GT4 European Series	Race 2 (one hour, rolling start)	00:05	
	12:35		00:05	GT4 European Series	Podium		
	12:30	13:15	00:45	LUNCH BREAK		00:30	
LIVE TV	12:35	13:15	00:40	GT1 Sports Club powered by Curbstone	Show		
	12:55			TCR Europe	Cars ready on pre grid	00:30	
	13:25			TCR Europe	Pit Lane open	00:05	
L	13:30			TCR Europe	Pit Lane closed	00:05	
v	13:35			TCR Europe	5 min. board	00:05	
E	13:40			TCR Europe	Green Flag / Formation Lap		
T V	13:45	14:15	00:30	TCR Europe	Race 2 (55km, standing start)	00:45	
	14:20			TCR Europe	Podium		
	14:20			Fanatec GT World Challenge powered by AWS	VIP Grid Walk	20.42	
	14:20 14:33			Fanatec GT World Challenge powered by AWS	Pit lane opens	00:13 00:02	
				Fanatec GT World Challenge powered by AWS Fanatec GT World Challenge powered by AWS	Pit lane closes in 2 minutes Pit lane closes	00:02	
	14:35 14:45			Fanatec GT World Challenge powered by AWS	10 min. board	00:10	
L	14:50			Fanatec GT World Challenge powered by AWS	5 min. board	00:02	
V V	14:50			Fanatec GT World Challenge powered by AWS	VIP Grid Walk ends	00.02	
E	14:52			Fanatec GT World Challenge powered by AWS	3 min. board	00:02	
T V	14:54			Fanatec GT World Challenge powered by AWS	1 min. board	00:00:45	
V	14:54			Fanatec GT World Challenge powered by AWS	15 sec. board	00:00:15	
	14:55			Fanatec GT World Challenge powered by AWS	Green Flag / Start of Formation Lap	00:05	
	15:00	18:00	03:00	Fanatec GT World Challenge powered by AWS	Race (three hours, rolling start)		
	18:05			Fanatec GT World Challenge powered by AWS	Podium		
	18:15			Fanatec GT World Challenge powered by AWS	Champions Press Conference in the Media Centre		
				- ' '	· · · · · · · · · · · · · · · · · · ·		

Monday, October 11th								
Start	End	Duration	Category	Session	Int.			
08:00		All Series		All Garages and Paddock Areas to be vacated				















